# SDR AALA20100607MIA02

- Difficulty date: June 7, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 37,103 hours, 5,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 EXTERIOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
